Reducibility of Lacunary Polynomials, VII.

A. Schinzel

Monatshefte für Mathematik (1986)

  • Volume: 102, page 309-338
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schinzel, A.. "Reducibility of Lacunary Polynomials, VII.." Monatshefte für Mathematik 102 (1986): 309-338. <>.

author = {Schinzel, A.},
journal = {Monatshefte für Mathematik},
keywords = {reducibility; lacunary polynomials},
language = {eng},
pages = {309-338},
title = {Reducibility of Lacunary Polynomials, VII.},
url = {},
volume = {102},
year = {1986},

AU - Schinzel, A.
TI - Reducibility of Lacunary Polynomials, VII.
JO - Monatshefte für Mathematik
PY - 1986
VL - 102
SP - 309
EP - 338
LA - eng
KW - reducibility; lacunary polynomials
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.